# SDR AALA201708099031

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 54,177 hours, 22,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LENS COVER ABOVE SEATS 20DEF CEILING IS MISSING.  INSTALLED NEW LENS AND BULB CHECKS OK TO CONTINUE SERVICE IAW MM 33-51-03.
